# SDR IPXA2021080572473

- Difficulty date: July 21, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 71,824 hours, 14,796 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0791501
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CFWD CABIN L/H FLOOR PANEL P/N WSP0791-501 IS CORRODED.REMOVED AND REPLACED CORRODED FWD CABIN L/H FLOOR PANEL P/N WSP0791-501 IAW AMM 53-21-04-400-801. (MINOR)
